# SDR O9IA2013041100002

- Difficulty date: March 30, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N546LM
- Make and model: Beech 200BEECH
- Aircraft serial: BB1235
- Aircraft time: 7,152 hours, 6,831 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP WELL CLOSE OUT PANEL DELAMINATED AND BROKEN.  2 RIBS AND BRACKETS CRACKED.  BRACKET STRINGER AND CLIPS CRACKED.  2 CRACKS IN T/E OF UPPER SKIN UNDER RAISBECK WING LOCKER ON LEFT WING.  REPLACED DAMAGED SECTION OF SKIN.  REPLACED FLAP WELL CLOSE OUT FAIRING AND DAMAGED PARTS.
